RUS  ENG             AMSBIB


RSS
RSS



. :
:
:
:
:






:
:
:
?


. , 2009,  427,  2,  155–159 (Mi dan11)  

1 ( 1 )



Yu. V. Egorov, Nguen Min' Chyong, Dang An' Tuan



:

:
  • http://mi.mathnet.ru/dan11

    : VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    x:
    1. . . , , , “ ”, . . . . . , 28, - . -, ., 2011, 182–203  mathnet  zmath; Yu. V. Egorov, Nguyen Minh Chuong, Dang Anh Tuan, “A nonlinear boundary-value problem for a degenerate parabolic pseudodifferential equation”, J. Math. Sci. (N. Y.), 179:3 (2011), 461–474  crossref  elib
  • :
    :4
     
    :
          © . . . , 2020